MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. WATER FILTER

AIZU OLYMPUS CO., LTD. WATER FILTER
Model Number MAJ-2318
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the water filter had not been replaced since (b)(6) 2022.The issue occurred during reprocessing.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was not returned to olympus for inspection, so the customer's complaint was not confirmed.Based on the results of the investigation, a definitive root cause could not be determined.However, we presume from the investigation result that the user is aware of the recommended timing for replacement of water filters.The event may have occurred by a time management mistake.The events can be detected and prevented in accordance with the following sections of the instructions for instructions for use: "oer-4 operation manual chapter 7 routine maintenance 7.2 replacing the water filter (maj-2318) replace the water filter at least once a month to prevent contamination of the rinse water.The water filter should also be replaced whenever an error code indicating water supply insufficiency [e01] is displayed.The water filter should be replaced by following the flow shown below." olympus will continue to monitor the field performance for this device.

Brand Name
WATER FILTER
Common Device Name
WATER FILTER
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20200882
Report Number9610595-2024-18226
Device Sequence Number6749715
Product Code FEB
UDI-Device Identifier04953170401473
UDI-Public04953170401473
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2318
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GIF-XP260NS/GASTROINTESTINAL VIDEOSCOPE; OER-4-ENDOSCOPE REPROCESSOR
Patient SexUnknown